Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 4(20), Pages 209–210 (Mi umn6980)  

Reviews and Bibliography

G. N. Berman, Problems in course of mathematical analysis for higher technical schools (review)

B. A. Fuks


Full text: PDF file (294 kB)

Citation: B. A. Fuks, “G. N. Berman, Problems in course of mathematical analysis for higher technical schools (review)”, Uspekhi Mat. Nauk, 2:4(20) (1947), 209–210

Citation in format AMSBIB
\Bibitem{Fuk47}
\by B.~A.~Fuks
\paper G.\,N.~Berman, Problems in course of mathematical analysis for higher technical schools (review)
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 4(20)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn6980}


Linking options:
  • http://mi.mathnet.ru/eng/umn6980
  • http://mi.mathnet.ru/eng/umn/v2/i4/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:3226
    Full text:1563
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021